MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DOME SUBQ PORT,HICKMAN W; IMPLANTABLE PORT

BARD ACCESS SYSTEMS DOME SUBQ PORT,HICKMAN W; IMPLANTABLE PORT
Model Number 0602870
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided and a lot history review was performed.The device was not returned for evaluation, therefore the investigation is inconclusive for the reported failure.The definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0602870 implantable port allegedly frayed material.This information was received from one source.One patient was involved and there was no reported patient injury.The patient is female and age and weight were not provided.

Brand Name
DOME SUBQ PORT,HICKMAN W
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9205777
Report Number3006260740-2019-03120
Device Sequence Number2639398
Product Code LJT
UDI-Device Identifier00801741025778
UDI-Public(01)00801741025778
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0602870
Device Catalogue Number0602870
Device Lot NumberRECW1211
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/17/2019
Patient Sequence Number1